# SDR SWIA200922972

- Difficulty date: October 27, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 20,109 hours, 15,881 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Condition: Failed
- Location: Rudder Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM RUNAWAY DURING APPROACH WITH FULL RIGHT DEFLECTION.  (FLT 5928)  REPLACED RUDDER TRIM PANEL.
